EconPapers has moved to http://EconPapers.repec.org! Please update your bookmarks.
Agency Theory and Stochastic Dominance
John S. Hughes
, 1982, vol. 17, issue 03, pages 341-361
Journal of Financial and Quantitative Analysis Date: 1982
References: Add references at CitEc Citations View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link) http://journals.cambridge.org/abstract_S0022109000010346 link to article abstract page (text/html)
Related works: This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:cup:jfinqa:v:17:y:1982:i:03:p:341-361_01
Access Statistics for this article
More articles in Journal of Financial and Quantitative Analysis from Cambridge University Press
Address: The Edinburgh Building, Shaftesbury Road, Cambridge CB2 2RU UK Series data maintained by Duncan Rule ().